# SDR CA150603012

- Difficulty date: May 28, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2200 · Auto Flight System
- Part: Control Unit
- Part number: 706010
- Condition: Failed
- Location: Autopilot
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, THE AUTOPILOT WAS ENGAGED AT 1000 FT AGL AND THE CREW OBSERVED MACH TRIM AND STABILIZER TRIM MESSAGES ON THE EICAS ALONG WITH SOME AUTOPILOT TRIM SERVO MOVEMENT.  THE CREW SUBSEQUENTLY DISCONNECTED THE AUTOPILOT AND DID NOT ENCOUNTER ANY DIFFICULTIES CONTROLLING THE ACFT.   AT 1500 FEET BOTH TRIM AND MACH TRIM DIS WITH AUTOPILOT STILL ENGAGED, DISCONNECTED THE A/P TRIMED THE ACFT AND RE-ENGAGED THE STABILIZER TRIM MANUALLY TRIMED THE PLANE.  RE-ENGAGED THE AUTOPILOT AND GOT THE TRIM RUNAWAY NOSE UP.  MAINTENANCE CORRECTIVE ACTION STATED MDC INDICATES A HSTCU CH A FAILURE. INTERROGATED HSTCU AND HSTCU ALSO INDICATES A CH A FAILURE.  R & R HSTCU.
